×

A generalized approach to formal languages. (English) Zbl 0361.68113


MSC:

68Q45 Formal languages and automata
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. V. AhoAssoc. Comput. Mach.15; A. V. AhoAssoc. Comput. Mach.15 · Zbl 0308.68061
[2] A. V. AhoAssoc. Comput. Mach.16; A. V. AhoAssoc. Comput. Mach.16 · Zbl 0184.28603
[3] Birkhoff, G.; Lipson, J. B., Heterogenous algebras, J. Combinatorial Theory, 8, 115-133 (1970) · Zbl 0211.02003
[4] Brainerd, W. E., Tree generating regular systems, Information and Control, 14, 217-231 (1969) · Zbl 0169.31601
[5] Cohn, P. M., Universal algebra (1965), Harper and Row: Harper and Row New York · Zbl 0141.01002
[6] Doner, John, Tree acceptors and some of their applications, J. Comp. System Sci., 4, 406-451 (1970) · Zbl 0212.02901
[7] Eilenberg, S.; Wright, J. B., Automata in general algebras, Information and Control, 11, 452-476 (1967) · Zbl 0175.27902
[8] Fischer, M. J., Grammars with Macrolike productions, (Doctoral Dissertation (1968), Harvard University)
[9] G. GrätzerTrans. Amer. Math. Soc.135; G. GrätzerTrans. Amer. Math. Soc.135
[10] Grätzer, G., (Universal Algebra (1968), van Nostrand: van Nostrand New York) · Zbl 0182.34201
[11] Gross, M.; Lentin, A., (Introduction to Formal Grammars (1970), George Allen and Unwin Ltd.) · Zbl 0191.31002
[12] P. HallJ. London Math. Soc.33; P. HallJ. London Math. Soc.33 · Zbl 0198.02902
[13] P. J. HigginsMath. Nachr.27; P. J. HigginsMath. Nachr.27 · Zbl 0117.25903
[14] Hopcroft, J. E.; Ullman, J. D., (Formal Languages and Their Relation to Automata (1969), Addison-Wesley: Addison-Wesley Reading, MA) · Zbl 0196.01701
[15] Maibaum, T. S.E., The characterization of the derivation Trees of context free sets of terms as regular sets, (Proc. 13th Annual Symp. on Switching and Automata Theory (1972)), 224-230
[16] Mezei, J.; Weight, J. B., Generalized Algol-like Languages, IBM Research Paper RE1528 (1965)
[17] W. C. RoundsMath. Syst. Theor.4; W. C. RoundsMath. Syst. Theor.4 · Zbl 0203.30103
[18] Rounds, W. C., Tree oriented proofs of some theorems on context free and indexed languages, (Proc. ACM Symp. on Theory of Computing (1970)) · Zbl 0203.30103
[19] Thatcher, J. W., \(Generalized^2\) Sequential Machines, J. Comput. Syst. Sci., 4, 339-367 (1970) · Zbl 0198.03303
[20] J. W. Thatcher; J. W. Thatcher
[21] J. W. Thatcher and J. B. WrightMath. Syst. Theor.2; J. W. Thatcher and J. B. WrightMath. Syst. Theor.2 · Zbl 0157.02201
[22] Turner, R., (Doctoral Dissertation (1973), University of London)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.